MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Blurred Vision (2137); No Code Available (3191)
Date of Event 04/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, remains implanted in the eye.(b)(4).Device evaluation: product testing could not be performed because the product was not returned as it remains implanted.The reported complaint was not confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.The search revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that intraocular lens was implanted in patient¿s left eye on (b)(6) 2019 and the vision is unclear and has issues reading.Further another intraocular lens was implanted in patient¿s right eye on (b)(6) 2019 and patient can see perfectly.Reportedly patient has seen different doctors at the facility and has received different opinions.Additional information was received, and it was learnt that patient is experiencing blurry vision and thinks the astigmatism may not have been resolved in her left eye and may require readers.Patient confirmed that she has no issues with her right eye and can see clearly.Doctor prescribed her prednisolone eye drops on (b)(6) 2019 and stated that she might be having some microscopic corneal edema.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8658726
Report Number9614546-2019-00502
Device Sequence Number11428748
Product Code HQL
UDI-Device Identifier05050474552715
UDI-Public(01)05050474552715(17)210507
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2021
Device Model NumberZCT225
Device Catalogue NumberZCT225U190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Date Report Sent to FDA01/01/2005